Parametric uncertainty analysis of pulse wave propagation in a model of a human arterial network

File Description SizeFormat 
Parametric uncertainty analysis.pdfAccepted version931.31 kBAdobe PDFView/Open
Title: Parametric uncertainty analysis of pulse wave propagation in a model of a human arterial network
Authors: Xiu, DB
Sherwin, SJ
Item Type: Journal Article
Content Version: Accepted version
Issue Date: 1-Oct-2007
Citation: J COMPUT PHYS Vol.( 226 ) No.( 2 ) pp 1385 - 1407
URI: http://hdl.handle.net/10044/1/710
Publisher Link: http://dx.doi.org/10.1016/j.jcp.2007.05.020
DOI: 10.1016/j.jcp.2007.05.020
ISSN: 0021-9991
Start Page: 1385
End Page: 1407
Copyright Statement: © 2007 Elsevier Inc. This is the author’s version of a work that was accepted for publication in Journal of Computational Physics. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Journal of Computational Physics, volume 226, issue 2 (October 2007). doi:10.1016/j.jcp.2007.05.020.
Volume: 226
Appears in Collections:Aeronautics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons